Contact Fran:

May 30

Hello, Father.
This is getting very difficult. These hormone imbalances are really taking a toll on me. Please teach me how to keep them balanced, Lord, so I don’t end up killing myself or something…! I know the instructions say I am only supposed to use the progesterone cream for 3 weeks, then go a whole week without taking it, and I set the last week (7+ days) of the month as my “week off”, but I am sooooooo OFF that I was super-suicidal last night/this morning to the point that I just couldn’t take it anymore…! I used some of the cream, desperate for relief. Please help me, Lord. I pretty much just want to die, rather than go through years of this pre-menopause craziness! There seems to be no real hope. But I do know better — YOU are my hope. I just feel so far away from you, Lord. Like I am diseased, a curse, and I don’t want to put my messed-up self too close to you. Help me where I am, Shepherd. Have mercy on me.

 
Psalm 25:11-17 ERV

LORD, I have done many wrong things. But I ask you to forgive them all to show your goodness.
When people choose to follow the LORD, he shows them the best way to live.
They will enjoy good things, and their children will get the land God promised.
The LORD tells his secrets to his followers. He teaches them about his agreement.
I always look to the LORD for help. Only he can free me from my troubles.
I am hurt and lonely. Turn to me, and show me mercy.
Free me from my troubles. Help me solve my problems.

 
Father, this is too heavy for me to bear. I feel like it is crushing me. I cannot even put a name to it, it just fills me with despair. I ask you to be my hero, and rescue me. Teach me how to prevent this from happening again, from getting THIS bad. Show me how I can balance this craziness, your way. You made the human body, and you designed the female hormones. I thought I was doing all the right things to help my body, but I know now I am missing something. Please reveal it to me, Creator, and help me be strong and make it through this!

 

Leave a Comment